Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - side effects

Posted by Noa on December 10, 1999, at 14:32:18

In reply to Buspar - side effects , posted by michele on December 10, 1999, at 14:04:16

Hey, Michele, welcome.

I know this is not what you are asking, but I would think the shift work is bad news for anyone with an anxiety disorder. Any chance you could appeal to your bosses to allow you to work more steady hours, preferably daytime? I know this probably sounds naive and ludicrous, but just thought I would ask.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16638